MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PHOSPHATE (INORGANIC) VER.2; PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS

ROCHE DIAGNOSTICS PHOSPHATE (INORGANIC) VER.2; PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Catalog Number 03183793122
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 cobas c 502 module serial numbers are (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable phosphate (inorganic) ver.2 results from the cobas 8000 cobas c 502 module.Patient 1's initial result on (b)(6) 2025 was 6.8 mg/dl.A repeat result on (b)(6) 2025 was 8.3 mg/dl.Another repeat result after a 1:2 dilution was 3 mg/dl.Patient 2's initial result on (b)(6) 2025 was 8.4 mg/dl.A repeat result on (b)(6) 2025 was 8.5 mg/dl.Another repeat result after a 1:2 dilution was 3.4 mg/dl.The customer is unsure which results are correct.
 
Additional Manufacturer Narrative
Qc and calibration were passing at the time of the event.The customer determined that the questionable results were due to the patient samples.The investigation determined that there was no product issue.

Brand Name
PHOSPHATE (INORGANIC) VER.2
Common Device Name
PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22104310
Report Number1823260-2025-01638
Device Sequence Number15292711
Product Code CEO
UDI-Device Identifier04015630918973
UDI-Public04015630918973
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number03183793122
Device Lot Number83452301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown